# SDR UALA2012082704784

- Difficulty date: August 27, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 45,069 hours, 18,458 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SDCU MAINT CLASS 2 MSG.  PFR SHOWING SMOKE DET 1WH FWD LDCC.  ACP OPS CHECK OF CARGO SMOKE DETECTION SYS IAW AMM.  ALL INDICATIONS PASSED, OPS NORMAL
